Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Itching on hands. Taken cream for dermatitis. Red bumps on body

i have been itchy the last few days. it started on my hands and i thought it was irritation from sea lice because ive been surfing alot lately. But then my gp said i had dermatitis on my hands. so he gave me a cream and i have been rubbing it on there, but i have no more time to see him and i have been itching alot more in other places now such as stomach , inner things, arms, armpits and scrotum (which is abit red with small bumps)??
Asked On : Thu, 7 Mar 2013
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
The description points more towards a mite infestation scabies than any dermatitis.
Scabies is characterised by itchy red bumps over finger web spaces, wrist, axilla, chest , around navel, groin, genitals and inner Side of thighs. The lesions itch more in night and other family members may also complaint of similar problem.
Treatment requires one time application of permethrin cream overnight.
Hope that helps. Take care
Answered: Fri, 8 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

  User's Response
hi welcome to hcm.see as u get itching all over it may be due to allergy or may be something bite? or if u taking any medicine may be side effect of it so concern immediately dermetologoist to know the cause.
Answered: Thu, 7 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor